Alert archive / Tennessee / River Flood Advisories in 2025
River Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 16, 2025, 8:11 AM CST for Perry County, Tennessee. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 8:11 AM CST (14:11 UTC)
- Expired
- Feb 18, 2025, 11:17 AM CST
- In force
- 51 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 13.95 ft at Feb 17, 2025, 5:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
660
WGUS84 KOHX 161411
FLSOHX
Flood Advisory
National Weather Service Nashville TN
811 AM CST Sun Feb 16 2025
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
For the Buffalo River...including Lobelville...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 815 AM CST.
&&
TNC135-171415-
/O.NEW.KOHX.FL.Y.0021.250216T1411Z-250218T1800Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
811 AM CST Sun Feb 16 2025
...FLOOD ADVISORY IN EFFECT FROM THIS MORNING TO EARLY TUESDAY
AFTERNOON...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Buffalo River near Lobelville.
* WHEN...From this morning to early Tuesday afternoon.
* IMPACTS...At 10.0 feet, Water begins to inundate low lying areas
and agricultural land along the river, and begins to cover
portions of Dailey Loop and Caruthers Trace Lane.
* ADDITIONAL DETAILS...
- At 7:30 AM CST Sunday the stage was 10.1 feet and rising.
- Forecast...The river is expected to rise to a crest of 11.0
feet this evening.
- Action stage is 10.0 feet.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
Mueller3 follow-up statements
180
WGUS84 KOHX 171327
FLSOHX
Flood Advisory
National Weather Service Nashville TN
727 AM CST Mon Feb 17 2025
...The Flood Advisory continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
For the Buffalo River...including Lobelville...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 130 AM CST.
&&
TNC135-180730-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-250218T1800Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
727 AM CST Mon Feb 17 2025
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Buffalo River near Lobelville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 14.0 feet, Flooding begins along the river, impacting
agricultural land and adjacent properties including Dailey Loop,
Caruthers Trace Lane, Lost Creek Rd near Gilmer Bridge Rd, and
portions of the Buffalo River Country Club. Water reaches Old
State Hwy 13 south of School House Rd and is impassable, and
approaches Gilmer Bridge Rd – Lost Creek Rd.
* ADDITIONAL DETAILS...
- At 6:30 AM CST Monday the stage was 13.1 feet and rising.
- Forecast...The river is expected to rise to a crest of 13.9
feet this evening.
- Action stage is 10.0 feet.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
CC093
WGUS84 KOHX 180615
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1215 AM CST Tue Feb 18 2025
...The Flood Advisory is extended for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
For the Buffalo River...including Lobelville, Flat Woods...elevated
river levels are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 615 PM CST.
&&
TNC135-190015-
/O.EXT.KOHX.FL.Y.0021.000000T0000Z-250219T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1215 AM CST Tue Feb 18 2025
...FLOOD ADVISORY NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Buffalo River near Lobelville.
* WHEN...Until Wednesday morning.
* IMPACTS...At 14.0 feet, Flooding begins along the river, impacting
agricultural land and adjacent properties including Dailey Loop,
Caruthers Trace Lane, Lost Creek Rd near Gilmer Bridge Rd, and
portions of the Buffalo River Country Club. Water reaches Old
State Hwy 13 south of School House Rd and is impassable, and
approaches Gilmer Bridge Rd – Lost Creek Rd.
* ADDITIONAL DETAILS...
- At 11:30 PM CST Monday the stage was 13.5 feet and falling.
- Forecast...The river is expected to fall below action stage
early Wednesday morning. The river level will continue to
fall to 6.9 feet by Saturday evening.
- Action stage is 10.0 feet.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
13323
WGUS84 KOHX 181717
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1117 AM CST Tue Feb 18 2025
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-181830-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-250218T1717Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1117 AM CST Tue Feb 18 2025
...FLOOD ADVISORY IS CANCELLED...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* ADDITIONAL DETAILS...
- At 10:30 AM CST Tuesday the stage was 9.8 feet and falling.
- Forecast...The river is expected to fall to 5.3 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
CCWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 16, 5:55 AM CST, 2 hours 16 minutes earlier. Its key messages:
- Updated at 552 AM CST Sun Feb 16 2025
- Rises on rivers and creeks will continue due to runoff. Remain aware of your surroundings. A Flood Watch remains in effect until noon today.
- A wintry mix/snow showers will be possible this afternoon. Accumulation is unlikely, but higher elevations could see a few tenths of an inch.
- Confidence is increasing in the potential for accumulating snow on Wednesday.
Area forecast discussion, Feb 16, 5:55 AM CST, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 555 AM CST Sun Feb 16 2025 ...New KEY MESSAGES... .KEY MESSAGES... Updated at 552 AM CST Sun Feb 16 2025 - Rises on rivers and creeks will continue due to runoff. Remain aware of your surroundings. A Flood Watch remains in effect until noon today. - A wintry mix/snow showers will be possible this afternoon. Accumulation is unlikely, but higher elevations could see a few tenths of an inch. - Confidence is increasing in the potential for accumulating snow on Wednesday. && .SHORT TERM... (Today through Monday) Issued at 111 AM CST Sun Feb 16 2025 The main line of thunderstorms continues to move east, and will exit off the Cumberland Plateau in the next hour or so. Behind the line is a massive shield of rain that will continue throughout the night and into the early morning. Our northwest counties have seen the most rainfall today with 4-6 inches so far. An additional 1 to 2 inches will be possible with this final round of rain before drier air start moving in with the incoming cold front. As the surface low moves off to the northeast later today, temperatures will rapidly drop behind the front and some wrap-around moisture will lead to a wintry mix transitioning to snow showers mainly north of I-40. While accumulation appears unlikely with such warm and saturated grounds, if enough moisture can wring out, a couple tenths of inch may be possible over the northeast this evening. Temperatures this afternoon will be much cooler than we've experienced in the last week with afternoon temps only in the mid 30s and overnight lows in the upper teens to low 20s. We will have a chance to dry out Monday and Tuesday, but it's going to be cold with similar highs/lows as today. && .LONG TERM... (Monday Night through next Sunday) Issued at 111 AM CST Sun Feb 16 2025 For the long term, we shift our focus to the next system that will likely bring some accumulating snowfall to middle TN Wednesday. The current NBM probabilities of at least 2 inches or more of snow is 40% south of I-40, and between 60-80% north of I-40. The probability of 4 inches or more is 50-70% north of I-40. Sampling a few model soundings from both the NAM and the GFS, temperature profiles are well below freezing with ample moisture in the dendritic growth zone, so as of now, this looks to be an all snow event. As the trough exits off to the east Thursday, bitterly cold temperatures will settle in at the surface as high pressure builds in from the midwest. We will remain dry through the remainder of the forecast period, but again, it will be cold. Current high temperature forecast has the majority of middle TN aside from the far southern counties below freezing for 48+ hours for Wednesday-Thursday. Some slight warming will occur Saturday and Sunday as upper level ridging builds over the Ohio River Valley with temperatures getting back into the 40s. && .AVIATION... (12Z TAFS) Issued at 530 AM CST Sun Feb 16 2025 Thunderstorms have exited the area leaving behind showers. Temperatures will be on the downward trend through the day causing rain showers to mix with snow. CKV is already reporting snow this morning. BNA/MQY/CSV/SRB could also see some snow showers though the morning. Winds will be gusty today out of the NW then decrease through the evening. && .PRELIMINARY POINT TEMPS/POPS... Nashville 43 23 39 26 / 30 0 0 0 Clarksville 36 20 35 23 / 30 0 0 0 Crossville 50 18 38 22 / 50 0 0 0 Columbia 43 23 41 24 / 10 0 0 0 Cookeville 47 21 38 23 / 60 0 0 0 Jamestown 51 18 36 21 / 70 0 0 0 Lawrenceburg 45 23 41 24 / 10 0 0 0 Murfreesboro 45 22 41 24 / 20 0 0 0 Waverly 37 21 39 23 / 10 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until noon CST today for TNZ005>011-023>034-056>066- 075-077>080-093>095. Wind Advisory until noon CST today for TNZ011-028-030-032>034- 062>066-077>080. && SHORT TERM...Baggett LONG TERM....Baggett AVIATION.....Cravens
In the hours before
Local storm report, Feb 16, 6:27 AM CST, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
627 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM Non-Tstm Wnd Dmg 3 SSE Columbia 35.58N 87.04W
02/16/2025 Maury TN Emergency Mngr
Photos received of tree fallen on trailer,
causing significant damage. Time is when
report was received.
&&
APBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 7:30 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Feb 15, 7:53 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 52 min |
| Feb 15, 8:02 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 43 min |
| Feb 15, 8:34 PM CST | Severe Thunderstorm Warning | OHX | Montgomery | 41 min |
| Feb 15, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 51 min |
| Feb 15, 9:13 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 31 min |
| Feb 15, 9:43 PM CST | Special Weather Statement | OHX | Cheatham, Robertson | 47 min |
| Feb 15, 10:19 PM CST | Special Weather Statement | OHX | Sumner | 26 min |
| Feb 15, 10:26 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 5 hr |
| Feb 15, 11:25 PM CST | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| Feb 15, 11:30 PM CST | Special Weather Statement | OHX | Giles, Lawrence | 45 min |
| Feb 15, 11:43 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 32 min |
| Feb 16, 12:05 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 40 min |
| Feb 16, 12:39 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 36 min |
| Feb 16, 12:44 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Davidson, DeKalb, Jackson, Rutherford and 4 more | 6 hr |
| Feb 16, 1:01 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 3 days |
| Feb 16, 1:05 AM CST | River Flood Advisory | OHX | Davidson | 11 hr |
| Feb 16, 1:07 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 38 min |
| Feb 16, 1:12 AM CST | Tornado Warning | OHX | Van Buren, Warren, White | 33 min |
| Feb 16, 1:17 AM CST | River Flood Advisory | OHX | Davidson | 29 hr |
| Feb 16, 1:18 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 16, 1:42 AM CST | Tornado Warning | OHX | Cumberland, Van Buren, White | 17 min |
| Feb 16, 1:58 AM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 16, 1:58 AM CST | Special Weather Statement | OHX | Cumberland | 32 min |
| Feb 16, 2:42 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 16, 3:31 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Sumner, Wilson | 3 hr |
| Feb 16, 3:32 AM CST | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale | 3 hr |
| Feb 16, 4:11 AM CST | River Flood Advisory | OHX | Davidson | 19 hr |
| Feb 16, 4:14 AM CST | River Flood Warning | OHX | Davidson | 7 hr |
| Feb 16, 6:14 AM CST | River Flood Advisory | OHX | Humphreys | 53 hr |
| Feb 16, 6:38 AM CST | River Flood Warning | OHX | Hickman | 8 hr |
| Feb 16, 6:51 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Feb 16, 6:57 AM CST | River Flood Advisory | OHX | Cheatham | 8 hr |
| Feb 16, 9:28 AM CST | River Flood Advisory | OHX | Cheatham | 30 hr |
| Feb 16, 1:34 PM CST | Winter Storm Watch | OHX | Cheatham, Clay, Davidson, Dickson, Fentress, Hickman and 15 more | 24 hr |
| Feb 16, 2:18 PM CST | River Flood Advisory | OHX | Hickman | 42 hr |
| Feb 16, 2:48 PM CST | River Flood Warning | OHX | Cheatham | 8 hr |
| Feb 16, 3:14 PM CST | River Flood Advisory | OHX | Lawrence | 7 hr |
| Feb 16, 3:20 PM CST | River Flood Advisory | OHX | Giles | 12 hr |
Nearby
River Flood Advisories in Tennessee, 2025Every river flood advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.